MathSciNet Relay Station
MathSciNet bibliographic data
MR1913078 68W40 (60J10 68P10)
Smythe, R. T.; Wellner, J. A. Asymptotic analysis of $(3,2,1)$-shell sort. Random Structures Algorithms 21 (2002), no. 1, 59–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement